Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have rashes on lips. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2371 Questions
My son is aged 3 years 6 months.
Today skin above the lip has rashes the same pattern as a mustache. It happend suddenly in the last one day. I have attached the photo and if we could zoom it , you can see the rashes on the upper lip. Please advice

Posted Fri, 26 Jul 2013 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 15 hours later

Thanks for query and also sending photo of the lesion.

Your son seems to have miliaria.

Also called prickly heat.

It arises due to blockage of sweat glands.

There are tiny reddish papules and vesicles.

Do not worry, it will go away in few days.

Avoid heat and humidity. Cool water compresses will be helpful.

You may keep him in A C room for few hours in a day.

Hydrocortisone cream will reduce inflammation, soothe the skin irritation. Get a prescription for it from your physician.

Oral antibiotics may be given for any secondary bacterial infection that may develop.

Chewable vitamin C may be given.

I hope you might be satisfied with my answer.

Still, if you have query, you are welcome.


Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor